MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATIONS USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH; ONCOLOGY KNEE SYSTEM SEGMENT

UNITED ORTHOPEDIC CORPORATIONS USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH; ONCOLOGY KNEE SYSTEM SEGMENT
Model Number 2915-1025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into the cause of the adverse event is in progress.
 
Event or Problem Description
Upon x-ray evaluation dr.Tuttle determined the 25-mm segment on the femoral side had broken.A revision surgery was scheduled, and the 25-mm segment was successfully extracted and replaced with a united 30-mm segment on (b)(6) 2023.
 
Additional Manufacturer Narrative
Based on the analysis results revealed that the device was suspected to break due to fatigue damage.The device is confirmed to conform to the safety requirement and has received its 510(k) clearance.To increase the safety of the device, the design change was finished.The safety of the subject device increased from 1.03 to 1.25 under the hip joint loading condition and from 1.17 to 1.26 under the knee joint loading condition.
 
Event or Problem Description
Upon x-ray evaluation dr.(b)(6) determined the 25-mm segment on the femoral side had broken.A revision surgery was scheduled, and the 25-mm segment was successfully extracted and replaced with a united 30-mm segment on (b)(6) 23.

Brand Name
USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH
Common Device Name
ONCOLOGY KNEE SYSTEM SEGMENT
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATIONS
no 57, park ave 2
hsinchu city, 30075
TW  30075
Manufacturer (Section G)
UNITED ORTHOPEDIC CORPORATION
no 57, park ave 2
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no. 57, park ave 2,
science park
hsinchu city, 30075
TW   30075
MDR Report Key17222914
Report Number9681642-2023-00001
Device Sequence Number7097902
Product Code KRO
UDI-Device Identifier04719872148197
UDI-Public(01)04719872148197(17)250513(10)18D446A1
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number2915-1025
Device Catalogue Number2915-1025
Device Lot Number18D446A1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2023
Supplement Date Received by Manufacturer06/10/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale